# SDR C2XAOOIA389

- Difficulty date: October 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 14524987403
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE LEFT HAND HORIZONTAL STABILIZER HINGE PIN WAS FOUND TO BE CORRODED. MX REMOVED AND REPLACED THE AFFECTED PIN IN ACCORDANCE WITH EMB145 MM 55-10-00-400-801-A AND A/C WAS APPROVED FOR RETURN TO SERVICE.
